Congruences and Kernel Ideals on a Subclass of Ockham Algebras

Studia Logica 103 (4):713-731 (2015)
Authors
Abstract
In this note, it is shown that the set of kernel ideals of a K n, 0-algebra L is a complete Heyting algebra, and the largest congruence on L such that the given kernel ideal as its congruence class is derived and finally, the necessary and sufficient conditions that such a congruence is pro-boolean are given
Keywords Ockham algebra  Heyting algebra  Congruence  Kernel ideal
Categories No categories specified
(categorize this paper)
DOI 10.1007/s11225-014-9589-5
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,035
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

MV and Heyting Effect Algebras.D. J. Foulis - 2000 - Foundations of Physics 30 (10):1687-1706.
Priestley Duality for Some Subalgebra Lattices.Georges Hansoul - 1996 - Studia Logica 56 (1-2):133 - 149.
Characteristic Formulas of Partial Heyting Algebras.Alex Citkin - 2013 - Logica Universalis 7 (2):167-193.
An Infinitary Extension of Jankov's Theorem.Yoshihito Tanaka - 2007 - Studia Logica 86 (1):111 - 131.

Analytics

Added to PP index
2014-10-27

Total views
5 ( #769,864 of 2,312,744 )

Recent downloads (6 months)
2 ( #330,113 of 2,312,744 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature